MathSciNet Relay Station
MathSciNet bibliographic data
MR2398774 (2009c:41063) 41A63 (41A05)
Fuselier, Edward J. Sobolev-type approximation rates for divergence-free and curl-free RBF interpolants. Math. Comp. 77 (2008), no. 263, 1407–1423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement